# SDR UF6A990944

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT ON THE RIGHT SIDE OF AIRCRAFT FORWARD OF AFT BAGGAGE DOOR.  MAINTENANCE REMOVED PREVIOUS REPAIR AND INSTALLED PERMANENT REPAIR.  ALL WORK WAS DONE IAW BAE ATP SRM 53-10-00 AND 51-30-01.  (M)
